Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Painful joints
Sep 20, 2002

A friend of mine is on Viramune, Zerit and Videx. She is experiencing no side-effects excepts she says her feet and ankles and knees joints are painful when she walks or climbing stairs, especially after sitting down for a while. Is this because of the drugs?

Response from Dr. Henry

Joint pain is of the type you described in not usually due to the drugs she is taking. More common would be nerve pain with pins/needle sensations in her toes/feet moving up towards the ankles. There are many other causes of joint pain possible many of which have nothing to do with HIV itself or HIV treatment. A good medical history and examination can often help sort that out to develop a diagnostic and treatment plan that would provide some relief. KH



Previous
Treatment For Hemophiliac
Next
My friend suspends treatment due to side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement